MAUDE Adverse Event Report: PORIFEROUS, LLC SU-POR PATIENT SPECIFIC SURGICAL IMPLANT; PROSTHESIS, CHIN, INTERNAL

PORIFEROUS, LLC SU-POR PATIENT SPECIFIC SURGICAL IMPLANT; PROSTHESIS, CHIN, INTERNAL
Model Number 22-1684
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code Pocket Erosion (2013)
Date of Event 01/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported to physician's office with an exposure of the implant without presence of infection.Physician began treating patient with dressing changes twice daily.Explantation was performed on (b)(6) 2023 and a new implant was placed.No further complications were reported.

Brand Name
SU-POR PATIENT SPECIFIC SURGICAL IMPLANT
Common Device Name
PROSTHESIS, CHIN, INTERNAL
Manufacturer (Section D)
PORIFEROUS, LLC
535 pine road
suite 206
newnan GA 30263
Manufacturer (Section G)
PORIFEROUS, LLC
535 pine road
suite 206
newnan GA 30263
Manufacturer Contact
krista bradstreet
535 pine road
suite 206
newnan, GA 30263
7706833855
MDR Report Key16364195
Report Number3010781616-2023-00097
Device Sequence Number17845859
Product Code FWP
UDI-Device Identifier00815285021899
UDI-Public00815285021899
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K152463
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number22-1684
Device Catalogue Number4353
Device Lot Number435322109053
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2023
Initial Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age5 YR
Patient SexFemale
Patient Weight20 KG
Patient EthnicityNon Hispanic
Patient RaceWhite